# SDR SWAA2021082782262

- Difficulty date: April 7, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 57,014 hours, 33,709 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 193B PANEL HAS SEVERAL ELONGATED SCREW HOLES. / REMOVED AND REPLACED PER AMM 53-51-21
